MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE ALLERGY 1ML W/NDL 28X1/2 RB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE ALLERGY 1ML W/NDL 28X1/2 RB; PISTON SYRINGE
Model Number 305500
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 5 syringe allergy 1ml w/ndl 28x1/2 rb experienced device damage/deformation while still considered oeprable.The following information was provided by the initial reporter: material no: 305500, batch no: unknown.I need to report a damaged & refused receipt.Bd allergy syringe 28g 1/2" 100 305500 upc: 38290550003.Ordered 15, received 15, damaged & refused 5.
 
Event or Problem Description
It was reported that 5 syringe allergy 1ml w/ndl 28x1/2 rb experienced device damage/deformation while still considered oeprable.The following information was provided by the initial reporter: material no: 305500.I need to report a damaged & refused receipt.Bd allergy syringe 28g 1/2" 100 305500 upc: 38290550003.Ordered 15.Received 15.Damaged & refused 5.
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples (including photos) were returned for the reported issue of ¿syringes were damaged¿, with reported unknown lot # regarding item # 305500, the complaint could not be confirmed, and the root cause is undetermined.Due to batch number being unknown, no dhr review can be completed.As no samples and/or photo(s) were received the investigation concluded that bd was not able to duplicate or confirm the indicated failure.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.H3 other text : see h.10.

Brand Name
SYRINGE ALLERGY 1ML W/NDL 28X1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10832474
Report Number1920898-2020-01553
Device Sequence Number2559119
Product Code FMF
UDI-Device Identifier30382903055006
UDI-Public30382903055006
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305500
Device Catalogue Number305500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1